# SDR AWXA200600264

- Difficulty date: January 18, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583311
- Condition: Cracked
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED SHEAR TIE CRACKED, 1.2 INCHES, FROM BS 188 TO BS 196.5, WL 207 ON THE LT SIDE.  MAINTENANCE REMOVED CRACKED SHEAR TIE AT BS 188 AND FABRICATED REPAIR SHEAR TIE IAW BOEING 737-300 SRM 53-10-51-2R8.  INSTALLED FABRICATED REPAIR PARTS FROM BS 188 TO BS 196.5, WL 207 ON THE LT SIDE IAW BOEING 737-300 SRM 53-10-51-2R8.
